Your search for clostridium difficile returned 88 results

Your search for clostridium difficile returned 88 results

Sort Results:

Relevant Recent
Advisor Forum

Clostridium difficile diarrhea

Do we know which antibiotics are most likely to cause Clostridium difficile diarrhea? Also, what is the correct pronunciation of “difficile?”—James Nahlik, MD, St. Louis Any antibiotic can cause C. difficile-associated diarrhea, but the most common are penicillins, clindamycin, cephalosporins, and more recently quinolones. I use the common U.S. pronunciation “dif-i-seal,” which is the French…
Advisor Forum

Elusive confirmation of Clostridium difficile infection

A 70-year-old woman with a history of Clostridium difficile infection returned to the clinic with abdominal pain and diarrhea. Three stool samples were negative for C. difficile and WBCs. Would you recommend treating for C. difficile with further antibiotic therapy?—Monica Cox, MSN, MPH, ARNP-BC, Jacksonville, Fla. Clostridium difficile, a spore-forming bacterium that hails from the…
Next post in Advisor Forum